Randomness and semimeasures

Bienvenu, L, Holzl, R, Porter, CP et al. (1 more author) (2017) Randomness and semimeasures. Notre Dame Journal of Formal Logic, 58 (3). pp. 301-328. ISSN 0029-4527



Copyright, Publisher and Additional Information: (c) 2017 by University of Notre Dame. This is an author produced version of a paper published in the Notre Dame Journal of Formal Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: semimeasures; measures; algorithmic randomness; randomness
  • Accepted: 23 September 2014
  • Published (online): 15 March 2017
  • Published: 15 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 12:21
Last Modified: 19 Jan 2018 06:20
Status: Published
Publisher: University of Notre Dame
Identification Number: https://doi.org/10.1215/00294527-3839446

Share / Export